# SDR AALA201904187007

- Difficulty date: April 17, 2019
- Submitted: April 18, 2019
- Operation: Air carrier
- Aircraft: N9004F
- Make and model: Airbus A319-115
- Aircraft serial: 5745
- Aircraft time: 15,711 hours, 7,503 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D53480043207
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LOWER SILL BETWEEN FR 66 AND FR 68 AT S23R. REPLACED LOWER SILL PER SRM 51-72-11.
